# SDR SWAA2021042064487

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 37,006 hours, 22,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT. ENGTRY DOOR SLIDE EMERGENCY LIGHT INOP. RELAMPED AFT ENTRY DOOR SLIDE EMERGENCY LIGHT IAW AMM 335104.
